# SDR UALA2011062303080

- Difficulty date: June 22, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 324 BL 53R.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED FLOORBEAM, SPLICE ANGLES AND SPLICE STRAPS PER EA PD57-53 -136 AND EVA 80900 ON NR 2673N00125.
